Rexall Extra Strength Ibuprofen Liquid Gel Capsules 400 mg
24 Capsules
Recall Extra Strength Ibuprofen Liquid Gel Capsules
24 Capsules
400mg Relieves Migraines, Headaches, fever, muscle and joint pain

Ingredients:
Ibuprofen, Gelatin, Pharmaceutical Ink, Polyethylene Glycol, Potassium Hydroxide, Propylene Glycol, Purified Water, Sorbitol

Directions:
Adults and children over 12: For migraine headaches, take 1 capsule at the first sign of symptoms, and every 4 hours as needed. For all other uses, take 1 capsule every 4 hours as needed. Do not exceed 3 capsules in 24 hours, unless directed by a physician.

No Information Provided

Other Rexall Products

next Prev
No reviews so far
First Name
Email (not published)
YouTube Video (Optional. Eg: https://www.youtube.com/watch?v=xxxxxxxxxxx)
Rating
Review is mandatory

Write a Review